Communications in Mathematical Physics

Renormalization of the abelian Higgs-Kibble model

C. Becchi, A. Rouet, and R. Stora

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 42, Number 2 (1975), 127-162.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103899003

Mathematical Reviews number (MathSciNet)
MR0389060

Subjects
Primary: 81.47

Citation

Becchi, C.; Rouet, A.; Stora, R. Renormalization of the abelian Higgs-Kibble model. Comm. Math. Phys. 42 (1975), no. 2, 127--162. https://projecteuclid.org/euclid.cmp/1103899003


Export citation